I am afraid to see a doctor about my problem because of my future profession!Sat, Jan 17th 2009
I'm scared. I am currently in graduate school to become a "professional in the medical field." I have been bulimic for about 7 years, and honestly, the best thing that helped me was seeing a therapist and taking Prozac. I have since stopped both for about 2 years, and have not gotten better. However, now that I am going to obtain my "title" in 3 years, I am afraid to go back to a professional for fear of this coming back to haunt me, either when I apply for "Residency" or anytime in the future. Is there a way where I can see a therapist without using my name or insurance and obtain the medications that I know I need. Thank You!
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
- Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.